# SDR AWXA200301095

- Difficulty date: September 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 62,698 hours, 50,865 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO DFW EN ROUTE FROM PHX (A) SYSTEM HYDRAULIC QUANTITY INDICATOR BEGAN SHOWING LOSS OF FLUID. FLUID LEVEL DROPPED TO APPROX .7500 OF A GAL REMAINING.  EMERGENCY EQUIPMENT CALLED OUT AS A PRECAUTION. MAINTENANCE FOUND THE NOSE LANDING GEAR ACTUATOR (UP-LINE) LEAKING, REPLACED HYDRAULIC LINE IAW BMM 20-10-52, OPERATIONAL AND LEAK CHECK WAS GOOD.
